# SDR CGO2002F00007

- Difficulty date: December 3, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Engine: Wilint FJ44
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transducer
- Part number: 12181302
- Part serial: 515249
- Condition: Leaking
- Location: Fuel Flow
- Part time: 12 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF FUEL PUDDLING IN BOTTOM OF LT COWLING.  FOUND FUEL FLOW INDICATING TRANSDUCER LEAKING INTERNALLY.  FIRST TRANSDUCER REPLACED AT 132.8 HRS FOR SAME FAULT.  INSTALLED OVERHAULED UNIT, LEAK CHECKED OK.  NOTED ON TEAR DOWN REPORT FOR INSTALLED UNIT THAT WAS OVERHAULED FOR SAME COMPLAINT OF LEAKAGE.
